# SDR CA990401004

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Folding Pin
- Part number: 369A10045
- Condition: Broken
- Location: M/R Blade
- Part time: 3,829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTICED ON POST-FLIGHT INSPECTION THAT THE BOTTOM PART OF THE AFT GREEN M/R BLADE FOLDING PIN WAS HANGING DOWN LOWER THAN THE LEAD-LAG LINK.   ALL PARTS OF THE PIN WERE STILL IN PLACE AND THE LEVER ARM WAS STILL HOLDING THE SELF-LOCKING NUT.  NO VIBRATIONS OR ABNORMALITIES WERE NOTED DURING PREVIOUS FLIGHT.   NO DAMAGE TO M/R BLADE OR LEAD-LAG LINK.
